# SDR DXTA200500710

- Difficulty date: May 6, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 2,266 hours, 1,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY EXIT LIGHTS ABOVE DOOR AND ONE LOCATED AT THE ENTRANCE NOT ILLUMINATED DURING EMERGENCY LIGHT SYSTEM TEST. REPLACED 2 EACH BULBS IAW RAC DWG 149-349514.  OP'S CHECKED GOOD.
